First and second order asymptotic efficiencies of estimators
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 8 (1962) no. 2, p. 33-40
@article{ASCFM_1962__8_2_33_0,
     author = {Radhakrishna Rao, C.},
     title = {First and second order asymptotic efficiencies of estimators},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {8},
     number = {2},
     year = {1962},
     pages = {33-40},
     mrnumber = {293765},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1962__8_2_33_0}
}
Radhakrishna Rao, C. First and second order asymptotic efficiencies of estimators. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 8 (1962) no. 2, pp. 33-40. http://www.numdam.org/item/ASCFM_1962__8_2_33_0/

[1] R.R. Bahadur - On asymptotic efficiency of tests and estimates. Sankhya, Vol. 22 (1960), pp. 229-252. | MR 293767 | Zbl 0109.12503

[2] E.W. Barankin and J. Gurland - On asymptotically normal, efficient estimator I. Univ. California Publ. Statist., Vol. 1 (1951), pp. 89-130. | MR 42103 | Zbl 0045.41001

[3] D. Basu - Choosing between two simple hypotheses and the criterion of consistency. Proc. Nat. Int. Sc. (India), Vol. 19 (1953), pp. 841-849. | MR 61341 | Zbl 0053.27502

[4] H. Cramer - Mathematical methods of Statistics. Princeton, Princeton University Press (1946). | MR 16588 | Zbl 0063.01014

[5] J. Doob - Probability and statistic, Trans. Amer. Math. Soc. Vol. 36 (1934), pp. 759-775. | MR 1501765 | Zbl 0010.17303

[6] J. Doob - Statistical estimation, Trans. Amer. Math. Soc., Vol. 39 (1936), pp. 410-421. | JFM 62.0611.01 | MR 1501855

[7] R.A. Fisher - On the mathematical foundations of theoretical statistics, Phi los. Trans. Roy. Sco. London, Ser. A., Vol. 222 (1922), pp. 309-368. | JFM 48.1280.02

[8] R.A. Fisher - Theory of statistical estimation, Proc. Cambridge Philos. Soc. Vol. 22 (1925), pp. 700-725. | JFM 51.0385.01

[9] R.A. Fisher - Statistical Methods and Scientific Inference, Oliver and Boyd, London (1956). | MR 346955 | Zbl 0070.36903

[10] J.B.S. Haldane - A class of efficient estimates of a parameter, Bull. Int. Statist. Inst., Vol. 33 (1951), pp. 231. | MR 88845 | Zbl 0049.22301

[11] G. Kallianpur and C.R. Rao - On Fisher's lower bound to asymptotic variance of a consistent estimate, Sankhya, Vol. 15 (1955), pp. 331-342. | MR 75498 | Zbl 0067.37301

[12] L Le Cam - On some asymptotic properties of maximum likelihood estimates and related Bayes' estimates, Univ. California Publ. Statist. Vol. 1 (1953), pp. 227-330, | MR 54913 | Zbl 0052.15404

[13] L Le Cam - On the asymptotic theory of estimation and testing of hypotheses, Proc. Third Berkeley Symposium on Mathematical Statistics and Probability, 1, (1956), pp. 129-156. | MR 84918 | Zbl 0074.13504

[14] J. Neyman - Contribution to the theory of the X2 test, Proceedings of the Berkeley Symposium on Methematical Statistics and Probability, Berkeley and Los Angeles, University of California Press, (1949), pp. 239-273. | MR 28003 | Zbl 0039.14302

[15] C.R. Rao - Information and Accuracy attainable in the estimation of statistical parameters, Bulletin of the Calcutta Mathematical Society, Vol. 37 (1945), pp. 81-91. | MR 15748 | Zbl 0063.06420

[16] C.R. Rao - Maximum likelihood estimation for the multinomial distribution, Sankhya, Vol. 18 (1957), pp. 139-148. | MR 105183 | Zbl 0086.35401

[17] C.R. Rao - Maximum likelihood estimation for the multinomial distribution with infinite number of cells, Sankhya, Vol. 20 (1958) pp. 211-218. | MR 107334 | Zbl 0088.12504

[ 18] C.R. Rao - A study of large sample test criteria through properties of efficient estimates, Sankhya, Vol. 23 (1960), pp. 25-40. | MR 137262 | Zbl 0097.34803

[19] C.R. Rao - Apparent anomalies and irregularities of the method of maximum likelihood, Bulletin of the International Statistical Institute, Vol. XXXVIII, Part IV (1961), pp.439-453. | MR 149596 | Zbl 0108.32302

[20] C.R. Rao - Asymptotic efficiency and limiting information. Proceedings of the Fourth Berkeley Symposium on Mathematical statistics and Probability; University of California Press (1961), pp. 531-545. | MR 133192 | Zbl 0156.39802

[21] C.R. Rao - Efficient estimates and optimum inference procedures in large sample. To appear in J.R. Statist. Soc. (1962). | MR 293766 | Zbl 0138.13103

[22] C.R. Rao and S.J. Poti - On locally most powerful tests when alternatives are one-sided, Sankhya, Vol. 7 (1946), pp. 439. | MR 17503 | Zbl 0060.30204

[23] J. Se Thuraman - Conflicting criteria of goodness of statistics, Sankhya, Vol. 23 (1961), pp. 187-190. | MR 137214 | Zbl 0099.35607

[24] A. Wald - Asymptotically shortest confidence intervals, Ann. Math. Statist., Vol. 13 (1942), pp. 127-137. | MR 6682 | Zbl 0060.30515

[25] A. Wald - Tests of statistical hypotheses concerning several parameters when the number of observations is large, Trans. Amer. Math. Soc., Vol. 54 (1943), pp. 426-482. | MR 12401 | Zbl 0063.08120

[26] A. Wald - Statistical Decision Functions, John Wiley and Sons, New York, 1950. | MR 36976 | Zbl 0040.36402